A. Bacher, A. Bernini, L. Ferrari, B. Gunby, R. Pinzani et al., The Dyck pattern poset, Discrete Mathematics, vol.321, pp.12-23, 2014.
DOI : 10.1016/j.disc.2013.12.011

URL : https://hal.archives-ouvertes.fr/hal-00989619

A. Bernini, L. Ferrari, R. Pinzani, and J. West, Pattern avoiding Dyck paths, Discrete Math, Theoret. Comput. Sci. Proc. AS, pp.683-694, 2013.

S. Bilotta, E. Grazzini, E. Pergola, and R. Pinzani, Avoiding cross-bifix-free binary words, Acta Informatica, vol.2, issue.1, pp.157-173, 2013.
DOI : 10.1007/978-1-4899-6846-3

A. Björner, The M??bius function of factor order, Theoretical Computer Science, vol.117, issue.1-2, pp.91-98, 1993.
DOI : 10.1016/0304-3975(93)90305-D

G. Higman, Ordering by Divisibility in Abstract Algebras, Proceedings of the London Mathematical Society, vol.3, issue.1, pp.326-336, 1952.
DOI : 10.1112/plms/s3-2.1.326

A. Marcus and G. Tardos, Excluded permutation matrices and the Stanley???Wilf conjecture, Journal of Combinatorial Theory, Series A, vol.107, issue.1, pp.153-160, 2004.
DOI : 10.1016/j.jcta.2004.04.002

N. J. Sloane, The On-Line Encyclopedia of Integer Sequences, electronically available at oeis.org

D. A. Spielman and M. Bóna, An infinite antichain of permutations, Electron, J. Combin, vol.7, issue.2, 2000.